On the behaviour of some cyclically symmetric networks

Ádám, András and Kling, U.: On the behaviour of some cyclically symmetric networks. Acta cybernetica, (1) 2. pp. 69-79. (1971)

[img] Cikk, tanulmány, mű
cybernetica_001_fasc_002_069-079.pdf

Download (761kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1971
Volume: 1
Number: 2
Page Range: pp. 69-79
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 79. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12175

Actions (login required)

View Item View Item